# SDR 96ZZZX2769

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24SL
- Make and model: Cessna 180K
- Aircraft serial: 18053187
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: C306152
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,758 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UPON STARING TAKEOFF ROLL, LOUD NOISE AND LEFT BRAKE MALFUNCTION OCCURRED.  TAKEOFF ABORTED.  LEFT MAIN BRAKE DISC HAD BROKEN LOOSE FROM MAIN WHEEL BOLTS.  SUSPECT CAUSE WAS CRACKS IN DISC.  SUBMITTER RECOMMENDS INSPECTION OF DISC FOR CRACKS.
